MathSciNet Relay Station
MathSciNet bibliographic data
MR2086549 (2005f:35132) 35K45 (35B33 35B45 35K55)
Zheng, Sining; Song, Xianfa; Jiang, Zhaoxin Critical Fujita exponents for degenerate parabolic equations coupled via nonlinear boundary flux. J. Math. Anal. Appl. 298 (2004), no. 1, 308–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement